# SDR CALA2018051701297

- Difficulty date: May 15, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 90,019 hours, 16,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE B, RT EMERGENCY LIGHT FOUND TO BE DIM AT THE R2 DOOR AND THE R3 DOOR, THE POWER SUPPLY BATTERY PACK WAS REPLACED AND TESTED NORMAL IAW AMM 33-51-06.
